应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (2): 438-450    DOI: 10.1007/s10255-018-0750-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Weighted and Resonance Quasilinear Elliptic Problems with Jumping Nonlinearities
Gao JIA1, Chun-yan DAI2, Jie CHEN3
1 College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China;
2 Shanghai Tianshan Second Middle School, Shanghai 200336, China;
3 Xiang Yifu Rong Second Middle School, Changsha 410000, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9